On a conjecture of Beltrametti-Sommese for polarized 4-folds

Access this Article

Author(s)

Abstract

Let (<i>X,L</i>) be a polarized manifold of dimension 4. In this paper, we prove that <i>h</i><sup>0</sup>(<i>K</i><sub><i>X</i></sub> + 3<i>L</i>) > 0 if <i>K</i><sub><i>X</i></sub> + 3<i>L</i> is nef, which is a conjecture of Beltrametti-Sommese for polarized 4-folds.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 38(2), 343-351, 2015

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130005475918
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top